# SDR EE4Y2024011719203

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 46,342 hours, 29,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 53-260-003 RH AFT PAASSENGER DOOR CUTOUT DOOR FR 68 STOP FITTING # 1 FASTENER HOLE WITH CRACK WAS FOUND.  THE FRAME WAS REPAIRED FOLLOW A319 SRM 53-41-12-300-010 REV 147 DATE 11-01-2023. THIS REPAIR IS COVERED BY COOPESA JOB A1P001 ITEM 2-34.
